# SDR C2XA06IA123

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145372
- Aircraft time: 9,065 hours, 4,813 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 9746
- Condition: Inoperative
- Location: Nlg
- Part time: 44 hours, 24 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 3037 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAILURE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SENSOR, OPERATIONALLY CHECKED WITH NO DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
